# SDR SIMA2018101009001

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 35,490 hours, 30,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF AT 700' ENGINE 2 BLEED LEAK. -C/A-FOUND BLEED LINE JOINTS IN AFT AVI AND CARGO LEAKING. REMOVED AND REPLACED NR 2 BLEED LINE O-RINGS AT JOINT LOCATIONS 14 AND 24 IAW AMM 36-11-10. LEAK CHECK GOOD. PERFORMED LEAK CHECK OF NR 2 BLEED LINE JOINT IN AFT AVIONICS LOCATION NR 24 IAW AMM TASK 36-11-10. LEAK CHECK GOOD.
